Header

UZH-Logo

Maintenance Infos

Almost maximal volume entropy


Schroeder, Viktor; Shah, Hemangi (2018). Almost maximal volume entropy. Archiv der Mathematik, 110(5):515-521.

Abstract

We prove the existence of manifolds with almost maximal volume entropy which are not hyperbolic.

Abstract

We prove the existence of manifolds with almost maximal volume entropy which are not hyperbolic.

Statistics

Citations

Altmetrics

Downloads

1 download since deposited on 28 Mar 2018
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2018
Deposited On:28 Mar 2018 09:18
Last Modified:05 Mar 2019 01:00
Publisher:Springer
ISSN:0003-889X
Additional Information:This is a post-peer-review, pre-copyedit version of an article published in Archiv der Mathematik. The final authenticated version is available online at: https://doi.org/10.1007/s00013-018-1167-z
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00013-018-1167-z

Download

Download PDF  'Almost maximal volume entropy'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 108kB
View at publisher